# SDR AALA201810299058

- Difficulty date: October 6, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000301300
- Part serial: CG1980
- Condition: Saturated
- Location: Rt Elevator
- Part time: 56,092 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON RIGHT ELEVATOR UPPER SKIN PANEL APPROXIMATELY 4.5 INCHES OUTBOARD BETWEEN RIB 7 AND RIB 8 FROM TRAILING EDGE AND 2.50 INCHES FROM METALLIC STRIP 3. REPAIRED RIGHT ELEVATOR UPPER SKIN PANEL PER SRM 55-21-11-300-005.
